# SDR 2021F00159

- Difficulty date: May 21, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- Aircraft: XAADG
- Make and model: Boeing 787-9
- Aircraft serial: 44426
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: R1
- Part time: 15,544 hours, 1,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH INTERLAYER FLIGHT COMPARMENT WINDOWS 1.  DURING OVERNIGHT CHECK IN TASK CARD J8756-11-00-2051 (2) AT MEX STATION, IT WAS DETECTED A CRACK ON RH INTERLAYER FLIGHT COMPARTMENT WINDOWS 1 AT SIDE COCKPIT; SO THE RH INTERLAYER FLIGHT COMPARTMENT WINDOWS 1 AT SIDE COCKPIT WAS REPLACED IAW DMC-B787-A-56-11-01-00A-520A-A, TESTED CORRECT.
